EconPapers    
Economics at your fingertips  
 

Optimal discrete hedging in the Heston Stochastic Volatility Model

Toby Daglish and Christopher Neely

No 19108, Working Paper Series from Victoria University of Wellington, The New Zealand Institute for the Study of Competition and Regulation

Abstract: We present a closed form solution for the optimal hedging strategy in discrete time of an option whose underlying security follows the Heston Stochastic Volatility process. Our Monte Carlo simulations indicate that this significantly improves hedging performance at weekly and longer hedging intervals when compared to continuous time hedging procedures.

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ir.wgtn.ac.nz/handle/123456789/19108

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:vuw:vuwcsr:19108

Access Statistics for this paper

More papers in Working Paper Series from Victoria University of Wellington, The New Zealand Institute for the Study of Competition and Regulation ISCR, PO Box 600, Victoria University Wellington 6140, New Zealand. Contact information at EDIRC.
Bibliographic data for series maintained by Library Technology Services ().

 
Page updated 2025-04-03
Handle: RePEc:vuw:vuwcsr:19108